Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Pittsburgh, PA

May 2, 2016Carroll County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 2, 2016, 2:14 AM EDT for Carroll County, Tuscarawas County, Ohio. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2016, 2:14 AM EDT (06:14 UTC)
Expired
May 2, 2016, 2:45 AM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carroll County, OH, Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:18 AM EDTHAIL 1Dover, OH
May 2, 2:18 AM EDTHAIL 1.75Dover, OHHAIL RANGED FROM THE SIZE OF QUARTERS TO GOLF BALLS. ACCOMPANIED BY PHOTOGRAPHS ON SOCIAL MEDIA.
May 2, 2:20 AM EDTHAIL 1.75Strasburg, OHQUARTER TO GOLF BALL SIZE HAIL
May 2, 2:23 AM EDTHAIL 11 Wnw New Philadelphia, OHRELAYED VIA SOCIAL MEDIA
May 2, 2:45 AM EDTHAIL 1.754 E Sherrodsville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 6.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS51 KPBZ 020614
SVRPBZ
OHC019-157-020645-
/O.NEW.KPBZ.SV.W.0009.160502T0614Z-160502T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 AM EDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 245 AM EDT

* AT 214 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRASBURG...OR
  NEAR DOVER...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW PHILADELPHIA...DOVER...CARROLLTON...MINERVA...STRASBURG...
  SUGARCREEK...MALVERN...BOLIVAR...MINERAL CITY...DELLROY...SHERRODSVILLE...
  PARRAL...ZOAR AND ATWOOD LAKE.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 80 AND 94.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4065 8147 4067 8146 4066 8144 4065 8144
      4065 8124 4072 8124 4073 8110 4049 8106
      4047 8164 4063 8167
TIME...MOT...LOC 0614Z 262DEG 33KT 4059 8156 

HAIL...1.25IN
WIND...60MPH
 
$$

07
1 follow-up statement
102 
WWUS51 KPBZ 020632
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
231 AM EDT MON MAY 2 2016

OHC019-157-020645-
/O.CON.KPBZ.SV.W.0009.000000T0000Z-160502T0645Z/
CARROLL OH-TUSCARAWAS OH-
231 AM EDT MON MAY 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR WESTERN CARROLL AND NORTHEASTERN TUSCARAWAS COUNTIES...

AT 231 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST SPARTA...OR
9 MILES NORTHEAST OF DOVER...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...DOVER...CARROLLTON...MINERVA...MALVERN...MINERAL CITY...
DELLROY...SHERRODSVILLE...ZOAR AND ATWOOD LAKE.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4060 8143 4065 8144 4065 8124 4072 8124
      4073 8110 4049 8106 4048 8147
TIME...MOT...LOC 0631Z 262DEG 33KT 4061 8135 

HAIL...1.25IN
WIND...60MPH
 
$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:02 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 2, 12:02 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1202 AM EDT MON MAY 2 2016

.SYNOPSIS...
A SERIES OF CROSSING DISTURBANCES WILL MAINTAIN DAILY RAIN CHANCES
THIS WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MIDNIGHT UPDATE FEATURED ADJUSTMENTS TO HOURLY TRENDS BASED ON
OBS...RADAR...AND HIGH RES MDLS. A CROSSING SHORTWAVE WILL SPREAD
SHOWERS AND THUNDERSTORMS OVER MUCH OF THE REGION THIS MORNING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
LOW PRESSURE IS PROGGED TO DIG RAPIDLY NEWD TODAY WITH RAIN
COVERAGE INITIALLY DIMINISHING RAPIDLY WITH PROGRESS. HOWEVER...A
TRAILING DISTURBANCE IS EXPECTED TO REIGNITE SHOWERS AGAIN BY
TNGT...ALTHOUGH THE BULK OF THAT PCPN SHOULD BE FOCUSED SEWD.

SOME SHOWERS WILL LINGER TUESDAY...BUT THE REGION SHOULD BE DRY
BY EVENING. AN UPPER LEVEL LOW IS FORECAST TO DVLP OVER THE
EASTERN GREAT LAKES BY WEDNESDAY...BRINGING ANOTHER RAIN CHANCE
FOR THE UPR OH REGION.

WITH PERSISTENT CLOUDS AND PRECIP CHANCES...TEMPERATURE WAS
FORECAST AT...OR SLIGHTLY BELOW NORMAL FOR THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS COMING INTO BETTER AGREEMENT THAT A LARGE TROUGH WILL
SETUP OVER THE EASTERN CONUS DURING THE PERIOD. THIS WILL KEEP THE
AREA COOL AND UNSETTLED INTO THE WEEKEND.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
STRATUS AND FOG RESTRICTIONS N-E OF PIT SHOULD CONTINUE THIS MRNG
WITH LOW LVL MOISTURE IN PLACE. OTHERWISE...DETERIORATION TO MVFR
AND OCNL IFR IS EXPECTED ERLY THIS MRNG AS ADVANCING LOW PRESSURE
RESULTS IN SHOWERS AND SCT TSTMS THRU ARND SUNRISE. AN UPR TROF
SHOULD MAINTAIN MVFR CONDITIONS THRU LATE MRNG/ERLY AFTN BEFORE A
RETURN TO VFR IS EXPECTED. ANOTHER SHORTWAVE RETURNS MVFR
RESTRICTION POTENTIAL THIS EVE ESP FOR PORTS S OF PIT.

.OUTLOOK /TUESDAY THROUGH FRIDAY/...
PERIODIC RESTRICTIONS ARE LIKELY WED THRU FRI WITH THE PASSAGE OF
A COLD FRONT AND SUBSEQUENT UPR TROFG.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15/07
Hazardous weather outlook, May 1, 11:51 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1151 PM EDT SUN MAY 1 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-030400-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
1151 PM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 1, 8:45 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
845 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             1 SSE HOSKINSVILLE      39.75N  81.58W
05/01/2016  E0.75 INCH       NOBLE              OH   PUBLIC

&&

EVENT NUMBER PBZ1601535

24
Special weather statement, May 1, 8:45 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
845 PM EDT SUN MAY 1 2016

WVZ012-021-509-020115-
MARION-WETZEL-MONONGALIA-
845 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WETZEL...NORTHWESTERN
MONONGALIA AND MARION COUNTIES...

AT 844 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JACKSONBURG...OR
11 MILES WEST OF MANNINGTON...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRMONT...MANNINGTON...PLEASANT VALLEY...WINFIELD...BARRACKVILLE...
MONONGAH...FAIRVIEW...HUNDRED...CASSVILLE...RIVESVILLE...GRANT TOWN...
FARMINGTON...SMITHFIELD...DAYBROOK...CURTISVILLE...MCCURDYVILLE...BAXTER...
CAROLINA...EVERETTVILLE AND WADESTOWN.

THIS INCLUDES  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS
137 AND 143...AND BETWEEN MILE MARKERS 157 AND 158.

LAT...LON 3950 8063 3968 8063 3970 8003 3945 8003
TIME...MOT...LOC 0044Z 274DEG 21KT 3959 8054

CL
Local storm report, May 1, 9:01 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EDT SUN MAY 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             7 E MOUNDSVILLE         39.94N 80.62W
05/01/2016  M1.00 INCH       MARSHALL           WV   STORM CHASER

0729 PM     HAIL             3 WNW KINGWOOD          39.48N 79.74W
05/01/2016  E1.00 INCH       PRESTON            WV   BROADCAST MEDIA

0727 PM     HAIL             2 ESE REEDSVILLE        39.50N 79.77W
05/01/2016  M1.00 INCH       PRESTON            WV   PUBLIC

0724 PM     HAIL             3 SSW BELLE VALLEY      39.75N 81.58W
05/01/2016  E0.75 INCH       NOBLE              OH   PUBLIC

0724 PM     HAIL             REEDSVILLE              39.51N 79.80W
05/01/2016  M1.25 INCH       PRESTON            WV   TRAINED SPOTTER

0711 PM     HAIL             6 SW NEFFS              39.97N 80.90W
05/01/2016  M1.00 INCH       BELMONT            OH   TRAINED SPOTTER

0709 PM     HAIL             MORGANTOWN              39.64N 79.95W
05/01/2016  E1.00 INCH       MONONGALIA         WV   BROADCAST MEDIA

0642 PM     HAIL             4 NNE GRANT TOWN        39.61N 80.16W
05/01/2016  E1.00 INCH       MARION             WV   BROADCAST MEDIA

0642 PM     HAIL             3 W CORE                39.68N 80.16W
05/01/2016  E1.00 INCH       MONONGALIA         WV   BROADCAST MEDIA

0550 PM     HAIL             3 NNE KIMBOLTON         40.20N 81.55W
05/01/2016  E1.25 INCH       GUERNSEY           OH   TRAINED SPOTTER

0550 PM     TSTM WND DMG     4 NE KIMBOLTON          40.20N 81.53W
05/01/2016                   GUERNSEY           OH   911 CALL CENTER

            1 TREE DOWN

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Special weather statement, May 1, 9:26 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
926 PM EDT SUN MAY 1 2016

WVZ021-509>511-020215-
MARION-PRESTON-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN
PRESTON-MONONGALIA-
926 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PRESTON...EASTERN
MONONGALIA AND CENTRAL MARION COUNTIES...

AT 925 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARRACKVILLE...
OR NEAR FAIRMONT...MOVING EAST AT 30 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...FAIRMONT...WESTOVER...KINGWOOD...STAR CITY...BARRACKVILLE...
GRANVILLE...BROOKHAVEN...CASSVILLE...RIVESVILLE...GRANT TOWN...REEDSVILLE...
MASONTOWN...MCCURDYVILLE...BAXTER...LAUREL RUN...EVERETTVILLE...CROWN...
BROWNS CHAPEL AND BOOTH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 9...AND
  BETWEEN MILE MARKERS 11 AND 19.

  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 140 AND 155.

LAT...LON 3952 8025 3966 8025 3967 7969 3943 7970
TIME...MOT...LOC 0125Z 273DEG 27KT 3957 8016

CL
Special weather statement, May 1, 10:12 PM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1012 PM EDT SUN MAY 1 2016

OHZ057-020300-
MUSKINGUM-
1012 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MUSKINGUM COUNTY...

AT 1012 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SOMERSET...
MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ZANESVILLE...NORTH ZANESVILLE...DRESDEN...FRAZEYSBURG...GRATIOT...
FULTONHAM...DRAKE AND DILLON STATE PARK.

THIS INCLUDES  INTERSTATE 70 IN OHIO NEAR MILE MARKER 143...AND
BETWEEN MILE
  MARKERS 145 AND 154.

LAT...LON 3995 8223 3995 8220 4011 8219 4016 8213
      4005 8184 3984 8217 3991 8216 3991 8223
TIME...MOT...LOC 0212Z 222DEG 21KT 3990 8228

CL
Special weather statement, May 2, 2:07 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
207 AM EDT MON MAY 2 2016

OHZ039-040-020645-
TUSCARAWAS-CARROLL-
207 AM EDT MON MAY 2 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CARROLL AND NORTHERN
TUSCARAWAS COUNTIES...

AT 207 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WINESBURG...OR 9
MILES NORTHWEST OF DOVER...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...DOVER...CARROLLTON...MINERVA...STRASBURG...SUGARCREEK...
MALVERN...BOLIVAR...MINERAL CITY...DELLROY...SHERRODSVILLE...ROSWELL...
PARRAL...ZOAR AND ATWOOD LAKE.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 80 AND 94.

LAT...LON 4060 8166 4063 8167 4065 8147 4067 8146
      4066 8144 4065 8144 4065 8124 4072 8124
      4072 8120 4073 8120 4073 8109 4049 8102
      4047 8167
TIME...MOT...LOC 0607Z 262DEG 33KT 4058 8165

07

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 10:12 PM EDTSpecial Weather StatementPBZMuskingum48 min
May 2, 2:07 AM EDTSpecial Weather StatementPBZCarroll38 min
May 2, 2:42 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas33 min
May 2, 3:14 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.